# SDR DALA2025032002109

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 62,521 hours, 27,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5653 2R EMER EXIT FOUND INOP. CORRECTIVE ACTION: REMOVED AND REPLACED D2R EMERGENCY LIGHT POWER SUPPLY IAW B757 AMM 33-51-07. OPERATIONAL CHECK OK. (6661560)
